# SDR 96FDEA01010

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498145
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-111-01(3) ON STR 28L BETWEEN SKIN AND STR, BS AT BS 1060, STR 28L.  REPAIRED CORRODED STRINGER PER FEDEX SRM 53-10-3.
